# SDR DHL2001747519

- Difficulty date: February 12, 2001
- Submitted: June 26, 2001
- Operation: Air carrier
- Aircraft: N747DH
- Make and model: Boeing 727-200
- Aircraft serial: 22253
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

D-CHECK, LEFT WING INBD L/E OF WING-TIP EXISTING REPAIR DAMAGED.  REMOVED EXISTING FILLER REPAIRED MINOR DENT AND GOUGE IAW 727 SRM 51-40-01 PG 1-5.
